Alert archive / Vermont / Flash Flood Warnings in 2017

Flash Flood Warning 12, NWS Albany, NY

July 17, 2017Bennington County, Windham County, Vermont

NWS Albany, NY issued this flash flood warning at Jul 17, 2017, 7:38 PM EDT for Bennington County, Windham County, Vermont. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2017, 7:38 PM EDT (23:38 UTC)
Expired
Jul 17, 2017, 10:30 PM EDT
In force
3 hr
Issued by
NWS Albany, NY
Area
Storm-based polygon
Flood severity
None

Counties Bennington County, VT, Windham County, VT

The radar

The Albany radar (KENX), 109 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 11.6 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2017-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 171 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2017-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
171 J/kg
Mixed-layer CIN
-165 J/kg
Mixed-layer LCL
1038 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

937 
WGUS51 KALY 172338
FFWALY
VTC003-025-180230-
/O.NEW.KALY.FF.W.0012.170717T2338Z-170718T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albany NY
738 PM EDT MON JUL 17 2017

The National Weather Service in Albany has issued a

* Flash Flood Warning for...
  Southeastern Bennington County in southern Vermont...
  Southwestern Windham County in southern Vermont...

* Until 1030 PM EDT

* At 736 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to one inch of rain has
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Wilmington, Colrain, Readsboro, Leyden, Heath, Whitingham,
  Marlboro, Halifax, Jacksonville, Searsburg, Whitneyville,
  Medburyville, Grove, Harrisville, Four Corners, Packer Corner, West
  Guilford, Green River, Baker Field and Raponda Turn.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to the National Weather Service by email at
ALB.stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany.

&&

LAT...LON 4273 7264 4274 7297 4293 7295 4293 7262

$$

SND

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 17, 7:05 PM EDT, 33 minutes earlier.

Area forecast discussion, Jul 17, 7:05 PM EDT, 33 minutes before
Area Forecast Discussion
National Weather Service Albany NY
705 PM EDT Mon Jul 17 2017

.SYNOPSIS...
A slow moving upper level trough and weak frontal boundary will
bring showers and thunderstorms to the region through Tuesday.
High pressure builds into the area on Wednesday. However, the
threat for heavy rainfall and thunderstorms returns on Thursday.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
     Severe Thunderstorm Watch 417 in effect until 8 PM...

Canceled the watch in Herkimer and Hamilton Counties. Storms are
in a slow weakening trend and will watch closely. Still some
instability in the region. Band of thunderstorms still building
east.

Basically, the convection is evolving as expected, with
the low level forcing and shear very weak and having to rely on
the considerable instability with EML to boost the convection to
the severe levels. So, based on the mode and evolution, current
storms will gradually push east and new convective updrafts on
the leading edge of convection will pulse to marginal severe
levels then diminish just in time for new leading edge
convergence and convective updrafts that push near or to severe
levels and this cycle is likely to occur through the rest of
this afternoon and into this evening until diurnal cooling
begins through the evening.

Some of the slower moving convection has resulted in locally
heavy rain and localized flooding. This will also continue into
this evening. Mesoscale models suggest that convection will
rather quickly diminish and decrease in intensity and coverage
through this evening. The convection may not even reach parts
of the mid Hudson Valley, southern Berkshires and NW CT tonight
but we will keep an eye on it. Still, with all the low level
moisture in place and even some marginal instability, decrease
in coverage to isolated after midnight, then some low clouds and
fog toward daybreak in some areas. Lows in the 60s most areas
but around 60 northern areas.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
The diffuse low level convergence boundary or pre frontal
trough will be into eastern NY and western New England Tuesday
but the EML will have moved well east. So, any enhanced
instability will have to be due to surface based processes. The
amount of convective debris and low clouds and fog in the
morning is a bit uncertain but would affect how much potential
heating we could get through Tuesday morning.

There should be considerable sun by late Tuesday morning and
into the afternoon but convection should form in the diffuse
convergence zone and where old convective outflow boundaries
exist, from around the Capital District through the eastern
Catskills, mid Hudson Valley, Berkshires and NW CT. Coverage
should be only scattered with the less instability and upper
dynamics exiting east. Mesoscale models show this convective
coverage and mode for Tuesday afternoon and evening. Convection
should mainly be below severe limits but could be strong at
times. Highs Tuesday in the 80s but around 80 northern areas.

Any lingering showers and storms end Tuesday evening and once
again some low clouds and fog could form in some areas.
Wednesday look mainly dry but with the heat and humidity in our
region, some isolated showers and storms are possible in areas
of terrain and perhaps the mid Hudson Valley and NW CT near the
old washed out diffuse convergence area. There is weak broad
upper troughing still over our region, too. Highs Wednesday in
the 80s to near 90.

By broad upper troughing slowly amplifies as a piece of upper
energy tracks out of the Great Lakes into our region. Boundary
layer temperatures very gradually cool from the north and some
of that weak low level forcing could support scattered showers
and storms Thursday. Highs in the 80s to near 90 but upper 70s
northern areas.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
This will be a period of near-normal temperatures.  A cold front
sliding south through New York State and New England Thursday will
push showers and thunderstorms out of our forecast area, so
that by Friday, a dry period begins that will last through the
end of the week AS high pressure buildS in. Low pressure forming
over the central High Plains during the early period will track
into the Great Lakes region on Saturday, bringing another
chance for showers Sunday into Monday.

The low end of high temperatures each day will be around 70 degrees
in the Adirondack high peaks and Greens.  Highest high
temperatures...in the Hudson Valley...will be in the upper 80s on
Friday, and closer to the lower 80s for the balance of the period.
Low temperatures across the region will range from mainly the mid or
upper 50s...to the mid or upper 60s each day.

&&

.AVIATION /23Z MONDAY THROUGH SATURDAY/...
Band of strong thunderstorms just south and east of KGFL but
showers will affect them through about 02Z. Thunderstorms near
KALB should end by 02Z. Thunderstorms expected at KPSF mainly
between 01Z-03Z. Some showers may get near KPOU after 06Z but
are expected to largely miss KPOU.

Once any lingering showers and storms end this evening, some
areas of low clouds and patchy fog will form. Some MVFR/IFR
ceilings and visibilities are likely in some areas and are
indicated at KALB, KGFL and KPSF. Any fog and low clouds should
lift by 13Z Tuesday when VFR conditions should return to all the
TAF sites. KPOU may be predominantly VFR through the entire
period through 18Z Tuesday.

Winds will be light this evening and tonight. South to
southwest winds will occur Tuesday morning and afternoon at
less than 10 Kt. Indicating possible gusts to 30-35 Kt in
thunderstorms around KPSF.

Outlook...

Tuesday Night: No Operational Impact. Patchy FG.
Wednesday: No Operational Impact. NO SIG WX.
Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: Moderate Operational Impact. Scattered SHRA...TSRA.
Thursday Night:  NO SIG WX.
Friday:  Slight Chance of SHRA...TSRA.
Friday Night: No Operational Impact. NO SIG WX.
Saturday: No Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
A slow moving upper level trough and weak frontal boundary will
bring showers and thunderstorms to the region through Tuesday.
High pressure builds into the area on Wednesday. However, the
threat for heavy rainfall and thunderstorms returns on Thursday.

RH values will reach 80 to 100 percent tonight and Tuesday
night. Continued heat and humidity with chances for showers and
thunderstorms are expected Tuesday with minimum RH values 55 to
70 percent. Minimum RH values Wednesday will be in the 45 to 55
percent range.

The winds will be south today at 5 to 15 mph through Tuesday.
Wind shift to west and southwest at 15 mph or less Wednesday.

&&

.HYDROLOGY...
Widespread hydrological problems are not expected on the main
stem rivers the next several days, but localized poor drainage
and urban flooding and even isolated flash flooding will be
possible through Tuesday.

This evening into Tuesday will feature several chances for
showers and thunderstorms ahead of a cold front and an upper
level low. Some locally heavy rainfall is possible this evening
into Tuesday in the more humid air mass. Some of the
thunderstorms may move slowly or train over the same areas with
intense rainfall rates especially through Tuesday. Ponding of
water on roadways and poor drainage flooding of low lying areas
will be possible. Despite high 3-hr zonal flash flood guidance
values of 2.1 to about 3 inches over the HSA, there is a threat
of isolated flash flooding. The latest MMEFS guidance has no
main stem river flooding forecasted in the ALY HSA.

Dry weather may briefly return for the mid-week. Another bout
of wet weather with additional showers and thunderstorms is
possible Thursday into Friday.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Severe Thunderstorm Watch until 8 PM EDT this evening for
     NYZ039>043-047>054-058-059-082>084.
MA...None.
VT...Severe Thunderstorm Watch until 8 PM EDT this evening for
     VTZ013>015.

&&

SYNOPSIS...NAS
NEAR TERM...NAS
SHORT TERM...NAS
LONG TERM...ELH
AVIATION...NAS
FIRE WEATHER...NAS
HYDROLOGY...NAS
Hazardous weather outlook, Jul 17, 6:27 PM EDT, 1 hour 11 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
627 PM EDT Mon Jul 17 2017

CTZ001-013-MAZ001-025-NYZ032-033-038-060-061-063>066-181100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-
627 PM EDT Mon Jul 17 2017

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts parts of the eastern Catskills, mid Hudson
Valley, southern Adirondacks and southern Taconics.

.DAY ONE...Tonight.

There is a chance of thunderstorms today into tonight. There is a
Slight Risk some of the thunderstorms could become severe with
damaging winds and large hail one inch in diameter or greater, as the
main threats.

Locally heavy rainfall may also accompany the thunderstorms, which
could produce ponding of water on roadways and poor drainage
flooding of low lying and urban areas. Isolated flash flooding is
also possible, if thunderstorms repeatedly move over the same areas
into tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is also a chance of thunderstorms Tuesday, Thursday, and again
on Sunday mainly in the afternoon into the early evening hours.

.SPOTTER INFORMATION STATEMENT...

Spotters are advised to report large hail, damaging winds and
flooding.

NYZ039>043-047>054-058-059-082>084-VTZ013>015-181100-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Northern Fulton-Southeast Warren-Southern Washington-Bennington-
Western Windham-Eastern Windham-
627 PM EDT Mon Jul 17 2017

...SEVERE THUNDERSTORM WATCH 417 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for The western Mohawk Valley,
Schoharie Valley, Helderbergs, Capital District, Lake George Saratoga
region, the northern and central taconics and southern Vermont.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

In addition to the severe weather threat, locally heavy rainfall may
also accompany the thunderstorms, which could produce ponding of
water on roadways and poor drainage flooding of low lying and urban
areas. Isolated flash flooding is also possible, if thunderstorms
repeatedly move over the same areas into tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is also a chance of thunderstorms Tuesday, Thursday, and again
on Sunday mainly in the afternoon into the early evening hours.

.SPOTTER INFORMATION STATEMENT...

Spotters are advised to report large hail, damaging winds and
flooding.

In the hours before

Local storm report, Jul 17, 6:28 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
628 PM EDT MON JUL 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     TSTM WND DMG     CLIFTON PARK            42.85N  73.81W
07/17/2017                   SARATOGA           NY   911 CALL CENTER

            TREES DOWN.

&&

EVENT NUMBER ALY1703984

BGM
Special weather statement, Jul 17, 6:31 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Albany NY
631 PM EDT MON JUL 17 2017

NYZ047-172330-
Schoharie-
631 PM EDT MON JUL 17 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SCHOHARIE COUNTY...

At 631 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Schenevus to Stamford to 6 miles south of
Andes. Movement was northeast at 30 mph.

Winds in excess of 40 mph are possible with these storms.

These storms will be near...
  Jefferson around 635 PM EDT.
  Summit and North Blenheim around 650 PM EDT.
  Richmondville and Breakabeen around 655 PM EDT.
  Livingstonville around 705 PM EDT.
  Cobleskill and Middleburgh around 710 PM EDT.
  Schoharie and Central Bridge around 725 PM EDT.
  Gilboa around 730 PM EDT.

Other locations impacted by these storms include Zeh Corners, Beekman
Corners, West Richmondville, Baird Corners, Seward, Rockwell Corners,
Huntersland, Warnerville, Carlisle and Gardnersville.

THIS INCLUDES Interstate 88 between exits 19 and 23.

LAT...LON 4262 7463 4273 7466 4280 7453 4277 7446
      4279 7426 4275 7431 4271 7427 4271 7417
      4265 7417 4257 7424 4255 7424 4253 7423
      4236 7429 4237 7438 4236 7444 4241 7458
      4252 7471
TIME...MOT...LOC 2231Z 237DEG 25KT 4255 7479 4243 7461 4209 7477

DBT
Special weather statement, Jul 17, 6:48 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Albany NY
648 PM EDT MON JUL 17 2017

VTZ014-015-172330-
Eastern Windham-Western Windham-
648 PM EDT MON JUL 17 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WINDHAM COUNTY...

At 648 PM EDT, a strong thunderstorm was located near Wilmington, or
15 miles northeast of North Adams, moving northeast at 25 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Brattleboro, Bellows Falls, Townshend, Hinsdale, Chesterfield,
Putney, Vernon, Wilmington, Westmoreland, Westminster, Newfane,
Guilford Center, Guilford, Whitingham, Dover, Marlboro, Halifax,
Brookline, North Westminster and Jacksonville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4311 7244 4308 7244 4305 7247 4300 7244
      4300 7246 4297 7247 4295 7253 4292 7252
      4288 7255 4285 7256 4281 7254 4278 7251
      4277 7252 4277 7249 4273 7246 4274 7292
      4276 7293 4292 7292 4316 7245 4311 7243
TIME...MOT...LOC 2248Z 238DEG 22KT 4282 7288

DBT
Special weather statement, Jul 17, 6:52 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Albany NY
652 PM EDT MON JUL 17 2017

MAZ001-VTZ013-172330-
Northern Berkshire-Bennington-
652 PM EDT MON JUL 17 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BERKSHIRE AND
SOUTHWESTERN BENNINGTON COUNTIES...

At 652 PM EDT, a strong thunderstorm was located near Williamstown,
or near North Adams, moving north at 15 mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm.

This storm will be near...
  North Adams and Williamstown around 710 PM EDT.
  Pownal around 715 PM EDT.
  Stamford around 725 PM EDT.
  Bennington around 730 PM EDT.

Other locations impacted by this storm include Hairpin Turn,
Greylock, Sweets Corner, Soldiers Memorial Field, North Hancock,
Readsboro Falls, Cheshire Harbor, Arnoldville, Town Crest Village and
Maple Grove.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4274 7300 4274 7302 4271 7302 4256 7313
      4261 7332 4291 7321 4286 7292 4284 7293
TIME...MOT...LOC 2252Z 201DEG 14KT 4266 7322

DBT
Special weather statement, Jul 17, 7:26 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Albany NY
726 PM EDT MON JUL 17 2017

NYZ047>052-058-059-180015-
Eastern Albany-Eastern Schenectady-Eastern Greene-Western
Greene-Schoharie-Western Schenectady-Southern Saratoga-Western
Albany-
726 PM EDT MON JUL 17 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SCHENECTADY...ALBANY...
NORTHEASTERN GREENE...SOUTH CENTRAL SARATOGA AND EASTERN SCHOHARIE
COUNTIES...

At 726 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Delanson to near Preston-Potter Hollow.
Movement was northeast at 30 mph.

Winds in excess of 30 mph and pea size hail are possible with these
storms.

These storms will be near...
  Delanson around 730 PM EDT.
  Duanesburg around 735 PM EDT.
  Altamont around 740 PM EDT.
  Rotterdam Junction and Pattersonville-Rotterdam Junction around
  745 PM EDT.
  Westerlo around 750 PM EDT.
  Schenectady, Rotterdam and Scotia around 755 PM EDT.
  Niskayuna, East Glenville and Alplaus around 800 PM EDT.
  Burnt Hills around 805 PM EDT.

Other locations impacted by these storms include Shakers, Bleecker
Stadium, Clarksville, East Berne, Shoefelt Corners, Glenridge, West
Berne, Huntersland, Harding Crossing and Dormansville.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 Interstate 90 between exits 5 and 1s, and between exits 2 and 5A-6.
 Interstate 890 near exit 7.
 Interstate 87 between exits 1 and 6, between exits 4 and 9-10, near
exit 8A , and between exits 8-9 and 4-5.

LAT...LON 4281 7426 4301 7382 4298 7375 4236 7379
      4228 7428
TIME...MOT...LOC 2326Z 247DEG 24KT 4277 7418 4239 7420

NAS
Special weather statement, Jul 17, 7:32 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Albany NY
732 PM EDT MON JUL 17 2017

MAZ001-VTZ013-014-180015-
Northern Berkshire-Western Windham-Bennington-
732 PM EDT MON JUL 17 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BERKSHIRE...
SOUTHEASTERN BENNINGTON AND SOUTHWESTERN WINDHAM COUNTIES...

At 731 PM EDT, a strong thunderstorm was located over North Adams,
moving east at 15 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

This storm will be near...
  Stamford and Florida around 740 PM EDT.
  Readsboro around 800 PM EDT.
  Monroe around 805 PM EDT.

Other locations impacted by this storm include Hairpin Turn,
Greylock, Soldiers Memorial Field, Readsboro Falls, Maple Grove,
Eastern Summit, Braytonville, Zylonite, Heartwellville and Bowens
Corners.

LAT...LON 4274 7289 4274 7302 4270 7302 4270 7295
      4269 7295 4269 7298 4268 7298 4267 7300
      4266 7298 4266 7296 4265 7297 4259 7313
      4275 7322 4292 7288
TIME...MOT...LOC 2331Z 247DEG 14KT 4270 7309

NAS

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 6:24 PM EDTSpecial Weather StatementALYWindham36 min
Jul 17, 6:48 PM EDTSpecial Weather StatementALYWindham42 min
Jul 17, 7:17 PM EDTSevere Thunderstorm WarningALYWindham43 min
Jul 17, 7:32 PM EDTSpecial Weather StatementALYBennington43 min

Nearby

Flash Flood Warnings in Vermont, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.